# SDR QXEA2017053100392

- Difficulty date: May 10, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 37,858 hours, 39,414 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 32
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SHEAR TIE BS 32 STRINGERS 30 TO 31R CORRODED.   BLENDED OUT CORROSION IAW SRM 53-00-00-02-09. NDT CARRIED OUT IAW NDTM 6, 51-00-08-250-801.  FOUND TO BE WITHIN LIMITS IAW SRM 53-00-00-02-09.
